# SDR SIMA20211006002

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N293NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000844
- Aircraft time: 2,151 hours, 1,333 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE ALARM SOUNDED FOR 4 SECS WITH LAV SMOKE EICAS MESSAGE NO EVIDENCE OF FIRE-C/A-INSP LAV SMOKE DECETOR SYS IAW EMB 175 AMM 26-14-01 NO EVIDENCE OF SMOKE OR FIRE OPS CHECK GOOD AC OK FOR SERVICE.
